Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 06 > No. 1


Analytical Solutions to the Dirac equation in 1+1 Space-Time Dimension

PP: 149-151
H. Eleuch, A. D. Alhaidari, H. Bahlouli,
We consider the general Dirac equation in 1+1 space-time dimension with vector, scalar and pseudo-scalar interactions. We give general procedure on how to obtain its exact solution which can be put in closed form only for special types of potential. In addition we have given an analytical approximate solution for general potentials.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved